# SDR AALA200802375

- Difficulty date: September 18, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N322AA
- Make and model: Boeing 767223
- Aircraft serial: 22323
- Aircraft time: 87,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK EMERGENCY LIGHT EXIT SIGN AT OVERHEAD SEAT 20H INOPERATIVE.  REPLACED BATTERY PACK M732 FOR EMERGENCY LIGHT EXIT SIGN AT OVERHEAD SEAT 20H.  SYSTEM GROUND CHECKED NORMAL OPS.
